Data di Pubblicazione:
2017
Citazione:
Multiplicity results for critical p-Laplacian problems / Barletta, G., Candito, P., Marano, A.S., Perera, K.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 1618-1891. - 196:4(2017), pp. 1431-1440. [10.1007/s10231-016-0622-3]
Abstract:
We prove the existence of N distinct pairs of nontrivial solutions for critical p- Laplacian problems in RN , as well as in bounded domains. To overcome the difficulties arising from the lack of compactness, we use a recent global compactness result of Mercuri and Willem.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Barletta, G; Candito, P; Marano, A. S.; Perera, K
Link alla scheda completa:
Pubblicato in: